# SDR 99ZZZX760

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N87TV
- Make and model: Bell 206L-1
- Aircraft serial: 45572
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve Housing
- Condition: Cracked
- Location: Float
- Part time: 932 hours
- Component: Aircruisers, 206050248117
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOAT BAG FAILED 180-DAY LEAK TEST.  BAG WOULD NOT FULLY INFLATE.  PLASTIC HOUSING (BOSS) THAT RELIEF VALVE THREADS INTO CRACKED APPROXIMATELY 180 DEGREES AROUND HOUSING.  BAG MAY HAVE BEEN STEPPED ON OR EXTREME COLD TEMPS OR BOTH.
